# SDR FDEA202408291188

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63120
- Aircraft time: 6,314 hours, 3,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBD FLAP, WS 744.00, L/E WITH DELAMINATION RH WING OUTB FLAP WS 744.00 L/E WAS REPAIRED IAW B767 SRM 57-53-01-2R TABLE I AND SRM   51-70-17-0G PAR 4.A FIG 10 REV 89 APR 15/2024
